We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
This cancer treatment drug is making me so sick
They warned me it would make me nauseous around this time but man!
I'm also kinda freaking out inside knowing that a narcotic/fairly hardcore medicine (he said its a drug used for chemotherapy) is in my body doing things I usually wouldn't want it to....I never even take tylenol! Trying to remind myself that it's whats best for me right now and better than surgery that could potentially scar my tubes :/